# SDR FDEA200906292383

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 310, BL-0, FLOOR UPPER CAP CORRODED. REMOVED T-CHORD, WEB, ANGLES, FABRICATED ON MAE TRAV NR T9/794577, T9/794578, T9/794579, AND EXTRUSION MAE REQ NR 2/794539.  INSTALLED ALL REPAIR PARTS STA 310, LBL3- RBL38, IAW SRM 51-70-12, 51-40-02.CATEGORY "A", MAJOR REPAIR.
